Tricyclic antidepressant overdose

Tricyclic antidepressant overdose is a topic covered in the Diagnosaurus.

To view the entire topic, please or .

5-Minute Clinical Consult (5MCC) app and website powered by Unbound Medicine helps you diagnose and manage 900+ medical conditions. Exclusive bonus features include Diagnosaurus DDx, 200 pediatrics topics, and medical news feeds. Explore these free sample topics:

-- The first section of this topic is shown below --

DDx

  • Other anticholinergic poisoning, eg, atropine, scopolamine, antihistamines
  • Other causes of QRS widening, eg, hyperkalemia, antiarrhythmics, bundle branch block
  • Other causes of seizure, eg, epilepsy, hypoglycemia, drug withdrawal
  • Sympathomimetic poisoning, eg, cocaine, amphetamines

-- To view the remaining sections of this topic, please or --

DDx

  • Other anticholinergic poisoning, eg, atropine, scopolamine, antihistamines
  • Other causes of QRS widening, eg, hyperkalemia, antiarrhythmics, bundle branch block
  • Other causes of seizure, eg, epilepsy, hypoglycemia, drug withdrawal
  • Sympathomimetic poisoning, eg, cocaine, amphetamines

There's more to see -- the rest of this entry is available only to subscribers.